Translator Disclaimer
September 2012 Non-finitely axiomatisable two-dimensional modal logics
Agi Kurucz, Sérgio Marcelino
J. Symbolic Logic 77(3): 970-986 (September 2012). DOI: 10.2178/jsl/1344862170

Abstract

We show the first examples of recursively enumerable (even decidable) two-dimensional products of finitely axiomatisable modal logics that are not finitely axiomatisable. In particular, we show that any axiomatisation of some bimodal logics that are determined by classes of product frames with linearly ordered first components must be infinite in two senses: It should contain infinitely many propositional variables, and formulas of arbitrarily large modal nesting-depth.

Citation

Download Citation

Agi Kurucz. Sérgio Marcelino. "Non-finitely axiomatisable two-dimensional modal logics." J. Symbolic Logic 77 (3) 970 - 986, September 2012. https://doi.org/10.2178/jsl/1344862170

Information

Published: September 2012
First available in Project Euclid: 13 August 2012

zbMATH: 1259.03032
MathSciNet: MR2987146
Digital Object Identifier: 10.2178/jsl/1344862170

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 3 • September 2012
Back to Top